# SDR SIMA202006198003

- Difficulty date: June 18, 2020
- Submitted: June 19, 2020
- Operation: Air carrier
- Aircraft: N900AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500885
- Aircraft time: 36,956 hours, 32,067 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 14566287005
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING SPAR 1 HAS A RELEVANT CRACK INDICATION AT RIB 9AREA. SETTINGS: FREQ. 400KHZ, ANGLE: 291.1 DEG. H GAIN: 61.3DB. V GAIN 77.6DB. LO PASS FILTER: 500HZ.   PERFORMED PERMANENT REPAIR ON LH WING SPAR 1 LOWER FLANGE AND SPAR 1 WEB CRACK INBD OF RIB 9 IAW ERS-EM-57MR-1245. SEE ATTACHED PAGE 2 OF ERS-EM-57MR-1245 FOR PARTS AND MATERIALS LIST
